# SDR HEEA0012421

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76
- Aircraft serial: 760063
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Split
- Location: T/R Paddle B
- Part time: 4,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SPLIT OPEN ON PADDLE "B" AND HOLE IN THE LEADING EDGE ABRASION STRIP.
